N. Alon and J. Spencer, The Probabilistic Method, 2000.

A. L. Barabási and R. Albert, Emergence of scaling in random networks, Science, vol.286, pp.509-512, 1999.

A. Bonato, A Course on the Web Graph, American Mathematical Society Graduate Studies Series in Mathematics, vol.89, 2008.
DOI : 10.1090/gsm/089

A. Bonato, D. F. Gleich, M. Kim, D. Mitsche, P. Praa-lat et al., Dimensionality of Social Networks Using Motifs and Eigenvalues, Dimensionality matching of social networks using motifs and eigenvalues, p.106052, 2014.
DOI : 10.1371/journal.pone.0106052.s001

URL : https://hal.archives-ouvertes.fr/hal-01291958

A. Bonato, J. Janssen, and P. , Geometric Protean Graphs, Internet Mathematics, vol.8, issue.1-2, pp.2-28, 2012.
DOI : 10.1080/15427951.2012.625246

A. Bonato, J. Janssen, and P. Praa-lat, The Geometric Protean Model for On-Line Social Networks, Proceedings of Workshop on Algorithms and Models for the Web Graph (WAW'10), 2010.
DOI : 10.1007/978-3-642-18009-5_11

A. Bonato, J. Janssen, and P. , Praa lat, A geometric model for on-line social networks, Proceedings of 3rd Workshop on Online Social Networks (WOSN'10), 2010.

A. Bonato and A. Tian, Complex Networks and Social Networks, Kranakis, pp.269-285, 2013.
DOI : 10.1007/978-3-642-30904-5_12

C. Cooper, R. Klasing, and M. Zito, Lower Bounds and Algorithms for Dominating Sets in Web Graphs, Internet Mathematics, vol.2, issue.3, pp.275-300, 2005.
DOI : 10.1080/15427951.2005.10129105

URL : https://hal.archives-ouvertes.fr/hal-00307026

B. Corominas-murtra, B. Fuchs, and S. Thurner, Detection of the elite structure in a virtual multiplex social system by means of a generalized k-core, 2014.

N. J. Cowan, E. J. Chastain, D. A. Vilhena, J. S. Freudenberg, and C. T. Bergstrom, Nodal Dynamics, Not Degree Distributions, Determine the Structural Controllability of Complex Networks, PLoS ONE, vol.30, issue.6, p.38398, 2012.
DOI : 10.1371/journal.pone.0038398.g001

E. Estrada, Spectral scaling and good expansion properties in complex networks, Europhysics Letters (EPL), vol.73, issue.4, 2006.
DOI : 10.1209/epl/i2005-10441-3

M. Faloutsos, P. Faloutsos, and C. Faloutsos, On power-law relationships of the Internet topology, ACM SIGCOMM Computer Communication Review, vol.29, issue.4, pp.251-262, 1999.
DOI : 10.1145/316194.316229

E. N. Gilbert, Random Plane Networks, Journal of the Society for Industrial and Applied Mathematics, vol.9, issue.4, pp.533-543, 1961.
DOI : 10.1137/0109045

T. W. Haynes, S. T. Hedetniemi, and P. J. Slater, Fundamentals of Domination in Graphs, 1998.

J. Janssen and P. Praa-lat, Protean graphs with a variety of ranking schemes, Theoretical Computer Science, vol.410, issue.52, pp.5491-5504, 2009.
DOI : 10.1016/j.tcs.2009.05.009

R. Kershner, The Number of Circles Covering a Set, American Journal of Mathematics, vol.61, issue.3, pp.665-671, 1939.
DOI : 10.2307/2371320

M. Kim and J. Leskovec, Multiplicative Attribute Graph Model of Real-World Networks, Internet Mathematics, vol.8, issue.1-2, pp.113-160, 2012.
DOI : 10.1080/15427951.2012.625257

T. G. Kolda, A. Pinar, T. Plantenga, and C. Seshadhri, A Scalable Generative Graph Model with Community Structure, SIAM Journal on Scientific Computing, vol.36, issue.5, 2014.
DOI : 10.1137/130914218

R. Kumar, P. Raghavan, S. Rajagopalan, S. Sivakumar, and A. Tomkins, Stochastic models for the Web graph, Proceedings 41st Annual Symposium on Foundations of Computer Science, 2000.
DOI : 10.1109/SFCS.2000.892065

J. Leskovec, D. Chakrabarti, J. Kleinberg, C. Faloutsos, and Z. Ghahramani, Kronecker graphs: An approach to modeling networks, Journal of Machine Learning Research, vol.11, pp.985-1042, 2010.

J. Leskovec, J. Kleinberg, and C. Faloutsos, Graph evolution, ACM Transactions on Knowledge Discovery from Data, vol.1, issue.1, pp.1-41, 2007.
DOI : 10.1145/1217299.1217301

J. Leskovec, K. J. Lang, A. Dasgupta, and M. W. Mahoney, Community Structure in Large Networks: Natural Cluster Sizes and the Absence of Large Well-Defined Clusters, Internet Mathematics, vol.6, issue.1, pp.29-123, 2009.
DOI : 10.1080/15427951.2009.10129177

T. Luczak and P. , Protean Graphs, Internet Mathematics, vol.3, issue.1, pp.21-40, 2006.
DOI : 10.1080/15427951.2006.10129118

J. M. Mcpherson and J. R. Ranger-moore, Evolution on a Dancing Landscape: Organizations and Networks in Dynamic Blau Space, Social Forces, vol.70, issue.1, pp.19-42, 1991.
DOI : 10.2307/2580060

M. Mcpherson, L. Smith-lovin, and J. M. , Birds of a Feather: Homophily in Social Networks, Annual Review of Sociology, vol.27, issue.1, pp.415-444, 2001.
DOI : 10.1146/annurev.soc.27.1.415

T. Milenkovi´cmilenkovi´c, A. Memi?evi´memi?evi´c, N. Bonato, and . Pr?ulj, Dominating Biological Networks, Dominating biological networks, p.23016, 2013.
DOI : 10.1371/journal.pone.0023016.g009

F. , M. Jr, N. Derzsy, ´. E. Czabarka, L. Székely et al., Dominating scale-free networks using generalized probabilistic methods, 2014.

P. Praa-lat and N. Wormald, Growing Protean Graphs, Internet Mathematics, vol.4, issue.1, pp.1-16, 2009.
DOI : 10.1080/15427951.2007.10129135

M. Penrose, Random Geometric Graphs, Oxford Studies in Probability. Oxford U.P, 2003.
DOI : 10.1093/acprof:oso/9780198506263.001.0001

S. B. Seidman, Network structure and minimum degree, Social Networks, vol.5, issue.3, pp.269-287, 1983.
DOI : 10.1016/0378-8733(83)90028-X

I. Stojmenovic, M. Seddigh, and J. Zunic, Dominating sets and neighbor elimination-based broadcasting algorithms in wireless networks, IEEE Transactions on Parallel and Distributed Systems, vol.13, issue.1, pp.14-25, 2002.
DOI : 10.1109/71.980024

D. J. Watts and S. H. Strogatz, Collective dynamics of " small-world " networks, Nature, vol.393, issue.6684, pp.440-442, 1998.
DOI : 10.1038/30918

D. B. West, Introduction to Graph Theory, 2001.

Z. Zhang, F. Comellas, G. Fertin, and L. Rong, High-dimensional Apollonian networks, High-dimensional apollonian networks, p.1811, 2006.
DOI : 10.1088/0305-4470/39/8/003

URL : https://hal.archives-ouvertes.fr/hal-00461776